| Catalog Number |
ULT8.5-38-25-P-5S-CLDM-WF-HC |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/16/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The catheter was placed for ptcd with no problem.During patient care visit, it was confirmed that the catheter separated from the hub.The catheter was replaced with another one.There have been no adverse effects to the patient reported.